MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA BABYLOG VN600; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC

DRÄGERWERK AG & CO. KGAA BABYLOG VN600; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Model Number 8422200
Medical Device Problem Codes Decrease in Pressure (1490); Failure to Deliver (2338); Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device issued the alarm message "device failure 1" and performed a reboot during patient use.No health consequences for the patient were reported.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The affected device was examined at the local dräger repair center and the log file was made available for further investigation.The log file confirmed that the device issued on the reported device failure alarm message.The alarm was raised in specified reaction on a pneumatic power release initiated by the hardware safety circuit.The review of the log file revealed that a very short tank overpressure signal was triggered.Based on error message in relation to the software design it could be concluded that this error entry had no relation to an actual tank overpressure and is therefore considered a temporary artefact or interference.The root cause of the short signal could not be determined.There is no indication of a permanent hardware failure.As a safety feature of the system, the safety software analyses and verifies proper function of the device.In case of a detected failure of the internal safety system, the breathing system is opened to the ambient allowing the patient to breathe spontaneously.The ventilator reacted as specified on a detected failure of the internal safety system and opened the breathing system to the ambient with accompanying alarm.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.

Brand Name
BABYLOG VN600
Common Device Name
VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key24176276
Report Number9611500-2026-00024
Device Sequence Number9650080
Product Code CBK
UDI-Device Identifier04048675551713
UDI-Public(01)04048675551713(11)240131(93)8422200-05
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K222207
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422200
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown